RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1968, Volume 23, Issue 6(144), Pages 135–149 (Mi umn5686)  

This article is cited in 6 scientific papers (total in 6 papers)

The index of elliptic operators. II

M. F. Atiyah, G. B. Segal


Full text: PDF file (1483 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.4+513.83

Citation: M. F. Atiyah, G. B. Segal, “The index of elliptic operators. II”, Uspekhi Mat. Nauk, 23:6(144) (1968), 135–149

Citation in format AMSBIB
\Bibitem{AtiSeg68}
\by M.~F.~Atiyah, G.~B.~Segal
\paper The index of elliptic operators.~II
\jour Uspekhi Mat. Nauk
\yr 1968
\vol 23
\issue 6(144)
\pages 135--149
\mathnet{http://mi.mathnet.ru/umn5686}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=236953}
\zmath{https://zbmath.org/?q=an:0164.24201}


Linking options:
  • http://mi.mathnet.ru/eng/umn5686
  • http://mi.mathnet.ru/eng/umn/v23/i6/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. M. F. Atya, I. M. Zinger, “Indeks ellipticheskikh operatorov. III”, UMN, 24:1(145) (1969), 127–182  mathnet  mathscinet  zmath
    2. A. B. Antonevich, “Elliptic pseudodifferential operators with a finite group of shifts”, Math. USSR-Izv., 7:3 (1973), 661–673  mathnet  crossref  mathscinet  zmath
    3. E. V. Troitskii, “The equivariant index of $C^*$-elliptic operators”, Math. USSR-Izv., 29:1 (1987), 207–224  mathnet  crossref  mathscinet  zmath
    4. Yu. A. Kordyukov, “Index theory and non-commutative geometry on foliated manifolds”, Russian Math. Surveys, 64:2 (2009), 273–391  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. A. Yu. Savin, B. Yu. Sternin, “On the index of noncommutative elliptic operators over $C^*$-algebras”, Sb. Math., 201:3 (2010), 377–417  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Izv. Math., 80:5 (2016), 958–993  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:545
    Full text:322
    References:35
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020